# SDR CA140812002

- Difficulty date: August 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,789 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 8210286
- Condition: Low Pressure
- Location: Overspeed Gov
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE CREW REPORTED THAT THE NR 2 PROP WOULD NOT UNFEATHER AFTER START. AFTER EXTENSIVE TROUBLESHOOTING THE FAULT WAS TRACED TO THE OVERSPEED GOVERNOR PUMP. THE O/S GOVERNOR PUMP WAS REPLACED AND THE SYSTEM CHECKED SERVICEABLE.
